# SDR DATA200900001

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N2629P
- Make and model: Stbros SD330
- Aircraft serial: SH3079
- Aircraft time: 26,391 hours, 34,311 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: SD3730749XA
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER THE GEAR WAS SELECTED UP, BOTH THE HYDRAULIC LIGHTS CAME ON THE CENTRAL WARNING PANEL.  THE GEAR WAS SELECTED DOWN.  THREE RED WAS SHOWN ON THE GEAR INDICATION.  AN EMERGENCY WAS DECLARED.  THE EMERGENCY GEAR HANDLE WAS PULLED PER THE CHECK LIST.  THE CREW MADE A 45 DEGREE BANK AND HEARD THE GEAR LOCK.  THE AIRCRAFT WAS LANDED AT DTW ON 21L WITHOUT INCIDENT.  THE GEAR WAS PINNED AND TOWED OFF THE RUNWAY BACK TO RAMP.
